# SDR DALA2021011100173

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,635 hours, 1,235 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT GATE ALL DOORS HAVE PRESS FLASHING LIGHT WITH ZERO CABIN PRESSURE AND OUTFLOW VALVES OPEN.  REPEAT ITEM.  CORRECTIVE ACTION: PERFORMED CPCS BITES OF AUTOMATIC PRESSURE CONTROL AND SEMI-AUTOMATIC PRESSURE CONTROL. BOTH TESTS PASSED.  ALSO PERFORMED DSCS 1 AND DSCS 2 SYSTEM TEST, NO FAULTS.
